# SDR SWAA2019091236821

- Difficulty date: August 30, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 40,350 hours, 24,205 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL INSPAR RIB ASSEMBLY STA 120.3 HAD CRACKED HOLE COMMON TO THE #4 STIFFENER, 9TH HOLE FROM AFT OUTBOARD EDGE.  REPAIRED RIB IAW SRM.
